MathSciNet Relay Station
MathSciNet bibliographic data
MR992607 14C20 (14D20 14J25)
Fania, Maria Lucia; Livorni, Elvira Laura Polarized surfaces of $\Delta$-genus $3$. Trans. Amer. Math. Soc. 328 (1991), no. 1, 445–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement